# SDR DALA1158421702

- Difficulty date: September 27, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410457G
- Part serial: 0
- Condition: Damaged
- Location: Le Slat
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT T/E WEDGE MID AREA REPAIR PATCH FOUND EDGE AREA DEBOND.  METAL HOT BOND REPAIR PERFORMED AS PER B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 202.
